I had a brain anuerism, & i thought it was a cluster headache, because i had a 40 year history of them. They always would happen in my sleep. The last one i had, it woke me up, so i woke my brother up(i had brought him up from CA. so he could see what i was going through. My right eye, & nose were dripping blood of these areas. The pain was worse than anyone could ever tolerate. I made appointment to see my neurolist, but we left early, because, i knew, i was going to have more, real soon. We got there 5 hours early, & sure enough another one came on. I told him to bring me to the ER, NOW!, Well, it seemed like they were waiting for me? Instead of treating me, they gave me like 3 cat scans, or mri's? I go, "what r u doing to me?!!" All i want is some oxygen! Finally they stopped laughing, & they gave me 2 liters. I go, i need 10 liters! Finally, i passed out from the pain, & woke up in the mental ward, where they proceeded to give me ABILIFY, & my blood pressure was down to 64/59. They told me, not to worry, & that they would give me med. to lower my BP! Well, first of all, i am not sphycotic. I forgot, they also cathed me, cas i couldnt pee. Soon afterwards, i started showing signs of distonia! (this is 1 of the better known hospitals in the N.E.) After 5 days, i told my brother we r leaving! The discharge papers said, DNR, & keep doing the abilify! I developed an enlarge prostate, glaucoma, & cateracts. I got home, & stopped taking the Abilify. OK, HEAR IS MY QUESTION. For 3-4 months, i would wake up with so much fluid coming out of that eye, & it got so bad, & this increasing pain in my inner ear next to my brain, was so bad! Luckily, since pain med. didnt work, i tried using high doses of oxygen, & that did get rid of the inner ear pain. Finally went back to eye doctor, & had him put in eye blocks, so the liquid would stop coming out of my droopy eye. Forgot to mention, i, now could not even do simple tasks! OK, as u can see, i think i ended up with water on the brain. SHOULD I HAVE THE EYE PLUGS REMOVED? I use to be a very happy person. I brought my brother back up from, CA. cas no one would help me. I am on heavy doses of fetinal, just so i can chew, my food. All, i want is to go to another hospital, since my PA, wont order a brain scan, & be put on an IV, & let them watch me die. I have gotton a hold of the national BRAIN center, & they r sending me literature. PS. If i let up on the pain med, i can feel the liquid moving around in my ear. It has also spread to the other side. I get the chills, & puke every morning. I went to my ENT, but he could not see anything. This is not a quality of life. THIS IS A TRUE STORY! I doubt anyone has ever had an experience like this before. ANY suggestions?
Understand your predicament. Hydrocephalus is the buildup of fluid in the cavities (ventricles) deep within the brain. The excess fluid increases the size of the ventricles and puts pressure on the brain. This usually causes symptoms of headache, nausea, vomiting and sometimes weakness of the limbs. This is usually picked up by CT scans and MRI studies. If the findings are absent in your imaging studies, its unlikely that you have hydrocephalus.
First, i would like to thank you. The 1 hospital will not give me my results? I did get a hold of the brain institute, & they were very nice, & sent me a lot of litature. My PC'S nurce ws suppose to set me up with a neuro-surgeon, but instead, said she ws going to order me an mri/with contrast. I just found out, she decided to change her mind, & now i am only getting an mri, with NO contrast. I find it strange, that they rather give me high doses of fetinal, than treat me? Also, i cant even get my results from my CBC? I called 1 of the better hospitals in the States, & THEY, even told me , my LDL, was high for being a heart victom, plus my old neurolist, was concerned of over exposier to toxic fumes for 30 years of painting train interiors with the doors closed, so none of the other employees would get the fumes. I dont really know what is going on now? Today, ws the best i felt in over 3 months, but i increased my pain med. Without doing any med, i cant even chew food, & the pain comes back REALLY BAD, inside both ears, next to the brain, plus i cant walk, & i develop an UTI. Also short term memory is getting really bad, & 1 really weird thing is, taking a shower, the water is a shock to my body? If it does get worse again, & i get the strenght, i will fly out of state, & get help elsewhere at 1 of the better known hospitals in the United States. I, would like to thank you! I really did not think anyone would answer such a bizzare question! Steve
My left eye is now floating off to the right, & is pain, & i am doin pain med. Last time this happenned, i used oxygen, high doses, & it woked, but back then, my eye was not effected. It was the other eye, with worst possible pain ever! Im sure it was an anurism but the hosp, try to cover it up, & thought, or was covering it up, & thought it was NSP! wENT TO EYE CENTER, & I SHOWED THEM PAPERWORK, & BACK THEN I WAS HAVING DOUBLE VISION, & COLOR CHANGES, SO i got second opinion, but i did not show that doctor the paper work, & she told me i got cateracts, & glacoma, but like i said, now my other eye is moving south. I called BRAIN INSTITUTE, N SHE TOLD ME TO GO TO NEURO SURGEON, BUT MY PRIMARY CARE DOCTOR WONT GIVE ME THE REFERAL!
Understand what you are going through. But for your doctor to refer you to a neurosurgeon, he should have findings on physical examination or in the scans done. Without which he cannot refer you. You can consult an ophthalmologist, as you have glaucoma and cataract and this could be causing your eye symptoms. Take Care.
Ive done all the above. The other hospital will not give out the results for some reason? I went for second opinion, with a well known Japanese eye specialist, & made sure not to tell her about the other hospital, BANG! She confirmed cateracts. Then went another day for glacoma test, & she wrote me a letter, to say, i ws good candidate, for glacoma, but i did not need 2 eye specialist, so she referred me back to the first eye doctor, who, lied to me about my cateracts& glacoma.(In America, everyone is afraid of getting sued, i assume? It is a shame because it is my health! Since then, eyes, gotton so bad, but i have now a more important issue of a vascular problem, & i cannot sit, or stand more than a few hours, without severe swelling in my ankles. I have a friend to take me back to the cardiolist, at a different hospital, where i am sure i will be admitted. Way to long of a story, & my main concern is to get my living will finished, & so on. I hope they can fix the vascular part of my problem, but it has been goin on for 2 years, & more. I was exposed also to carbon monoxide poisoning over 20 years, & never figured it out till a few years ago. Want to thank u. I am havin a hard time taking care of myself. Sincerely, Steven
Dear doctor. I hope i can keep u posted! Tomorrow is the big day. I have to try to take shower today. The water is a shock to my system, besides the right side paralis of my brain. Yesterday, i ws using high doses of oxygin. I have an idea, what is going on. I hope they can fix me, without cutting my ankles off! I dont know if i told u i have CAD. Maybe they can re-stent me, or bypass surgery. This is 1 of the better known teaching universities/hospital in the north-east. I do want to thank you, & i hope i can keep u posted. With all regards, Steven
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.